# SDR AWXA0000064

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69403677
- Condition: Cracked
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, HORIZONTAL STAB BOX INT FS 1138 STR 2L FRAME TO STR TIE CLIP BENT/CRACKED.  REMOVED CRACKED TIE CLIP IAW 737 SRM 51-30-2,  FABRICATED REPLACEMENT CLIP, FRM (7075T6 .032 R 672714) IAW 737 SRM 53-10-4, ALODINED AND PRIMED IAW 737 SRM 51-20-2, INSTALLED REPLACEMENT CLIP IAW 737 SRM 53-10-4.
